Struggling with medication update (pregabalin)`

I've been on pregabalin for both anxiety and pain, and have been told to double the dose every two weeks. At first it was fine. When I went to 100mg twice daily I had a few days of feeling dizzy. On Wednesday I doubled to 200mg twice daily and am feeling very dizzy.

I'm tempted to have a few days on 125 mg three times a day, then ad in the extra pills after the weekend. It's not touching the pain.

I saw a psychologist yesterday and am booked for a Mindfulness/CBT course in October to December. Just what I hoped for.

After being pretty rough, I woke feeling a lot better on Saturday. Last night I had a dream about finances and have done a check this morning which shows I have to really watch things and reduce some standing orders. The pain is a nuisance and I'm having some pet problems. About to play with my rescue girl, then go over to Tonbridge to have a very small shop.

1 Reply

oldestnewest
  • Hi missrat

    Sounds like the meds could be causing you a problem , maybe the higher dose might be to much , I would see how it goes & have a word with my GP if I kept feeling that way , there maybe another way round it & they are always best to advise

    I am pleased you have got the CBT that you were hoping for , wont be long till October , you will have to let is no how it goes :)

    Think most of us are needing to make cut backs when it comes to money so you are not on your own with that one , I to need to look at what I am doing , that was a good reminder for me

    Not sure what your rescue girl might me , but thinking maybe one of your rats :)

    Hope you have a good day , sounds like you have got it planned & enjoy your little shop :)

    love

    whywhy

    xxx

You may also like...